# SDR 2008UALA06072

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 58,680 hours, 32,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Power Strip
- Part number: 58791
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN SECTION EEL FLOOR LIGHTS INOP.  REPLACED POWER FEEDER CABLE TO EEL STRIP.
